Hi all, new here but not new to the opiate game, I have been using on and off for 5 years, it all started when my mother passed away suddenly and I flipped, I have always been strong but I couldnt take it, lortabs gave me numbness from the depression I always faught, energy and confidence. I need to stop, I started again from a 9 months sober in april of this year and I have been taking them non stop, like 5 a day and on somedays more ;( it has made me broke, ruined my marriage and so much more, I still have a job working at a medical office but I cant go through wd here at work, I know how horrible they are and not only the physical but the depression like there was a death in my life is the worst :( I take 20mg of lexapro a day so I think last time I stopped ct the lex helped alot, it helps me everyday, I just want my marriage back if my husband takes me back, he said he is done and this has only hightened me to use, I want my life back :( I have been down the wd road before so I know its like a death in the family bc the pills got me through my emotions. I wish I could take off on monday bc I know I will feel like shit the first 72 hours, I just want to sleep through it bc the depression and mood swings are the worst. Please new friends... Please help me... Talk to me and help me through this. I have been reading alot from melinda 7. 5, been theredone that and a few more so please friends, help your sister out. Im so very scared :(
Txtng frm ph., plz 4give abbvs. I can appreci8 ur fear, guilt, apprehension and grief, we don't judge here. plz google The Thomas recipe opiate withdrawal 4 a list of otc meds and supplements that treat ea. WD symptom. Those will help, and an addiction therapist and support will help 2. U won't b alone here. Try not to worry about whether or not ur sobriety will bring back ur husband right now, u don't need anything more 2 worry about. Just concentrate on getting thru the task at hand 4 now, i know it will b difficult. If you can physically walk 4 exercise 4 about tem to fifteen minutes per day, and increase it by a few mins. every 3 days, it helps heal the damaged parts of the brain, producs endorphins and helpr regulates the eat-sleep-wake cycles. u may feel bad enough to skip the first few days, i swear it works. Good luck and God Bless u.m
I agree with patti on this, you can't worry about your husband right now. Concentrate on YOU! You can do this. You need to deal with the emotions you've been stuffing for so long. 'Tis not going to be easy, yet nothing good is rarely easily gained.
Have you considered Subutex or Suboxone? pattishan is our resident expert on the stuff, and gives great advice on it. I, however went the CT route, and it was no picnic, off 160mgs of prescribed Oxy a day.
I feel for you, and know just what you are going through. If you need any help at all, I will be here for you.
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Mar 2010 • 1 answer
Posted 14 Apr 2012 • 10 answers
Posted 17 Aug 2012 • 14 answers
Posted 23 Jan 2013 • 1 answer
Posted 26 Oct 2013 • 1 answer